# SDR N6WA2022042102

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,546 hours, 26,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Service Door
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD FRAME. REMOVED AND REPLACED FWD FRAME FORMER PER EO C550/700-52MR-004.
